# SDR IPXA09556922

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 112N61023
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FUEL PANEL 643AB IS CORRODED.  REPLACED FUEL PANEL 643AB IAW MM 28-13-04-2.
